# SDR C2XA11SH144

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 24,232 hours, 13,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SMOKING RIVETS AT FRAME 79 STRINGER 3R-6R.  MAINTENANCE PERFORMED REPAIR ON FUSELAGE SKIN RIVETS AT FRAME 78-79 STRINGER 3R-6R IAW EC5330-02488/02080 REV A.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
